# SDR 95ZZZX6802

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 717
- Engine: Garrtt TPE33110U
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BWI/SHD - FLT 5116 - FLIGHT JUST DEPARTED, LT ENG OIL PRESS LIGHT ILLUMINATED.  PRESS GAUGE DROPPED TO ZERO & ENG STARTED TO SHUT ITSELF DOWN.  FLT CREW MANUALLY SHUT ENG DOWN.  THEY DECLARED AN EMERGENCY & RETURNED TO BWI WHERE THEY MADE A SAFE LANDING.  MX DISPATCHED FROM CLT.  IN BWI, EXAMINED ENG & FND EVIDENCE OF OIL LEAK IN NOSE CASE AREA.  SEVERAL BOLTS ON NOSE CASE FND LOOSE WERE RETORQUED.  ENG SERVICED WITH OIL & A DRY MOTORING RUN PERFORMED.  NO LEAKS FND.  ENG OIL AGAIN RE-SERVICED & ENG START ATTEMPTED, ENG DID NOT START.  GRBX DRAIN PLUG REMOVED & APPROX 5 GAL OF OIL DRAINED FROM GRBX.  T/S REVEALED DRIVE GR FOR SCAV PUMP ONLY TURNING 1/3 THE TIME.  ENG REMOVED & REPLACED & A/C RETURNED TO SERV.
